Alert archive / New York / Small Craft Advisories in 2017

Small Craft Advisory 94, NWS New York, NY

October 22, 2017

NWS New York, NY issued this small craft advisory at Oct 22, 2017, 3:37 PM EDT. It took effect at Oct 23, 2017, 8:00 PM EDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Oct 22, 2017, 3:37 PM EDT (19:37 UTC)
In effect from
Oct 23, 2017, 8:00 PM EDT
Expired
Oct 24, 2017, 4:24 AM EDT
In force
8 hr
Issued by
NWS New York, NY

The text

As transmitted.

543 
WHUS71 KOKX 221937
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
337 PM EDT SUN OCT 22 2017

ANZ350-353-355-231000-
/O.NEW.KOKX.SC.Y.0094.171024T0200Z-171025T0000Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
337 PM EDT SUN OCT 22 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM MONDAY TO 8 PM EDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT
ADVISORY, WHICH IS IN EFFECT FROM 10 PM MONDAY TO 8 PM EDT
TUESDAY.

* WINDS AND SEAS...SOUTH WINDS 15 TO 25 KT WITH GUSTS UP TO 30 
  KT. OCCASIONAL GUSTS TO 35 KT. SEAS 6 TO 11 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ330-335-338-340-345-231000-
/O.NEW.KOKX.SC.Y.0094.171024T0700Z-171025T0000Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
337 PM EDT SUN OCT 22 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 8 PM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT
ADVISORY, WHICH IS IN EFFECT FROM 3 AM TO 8 PM EDT TUESDAY.

* WINDS AND SEAS...SOUTH WINDS 15 TO 20 KT WITH GUSTS UP TO 30 KT.
  OCCASIONAL GUSTS TO 35 KT. SEAS 3 TO 4 FEET ON LONG ISLAND 
  SOUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
3 follow-up statements
941 
WHUS71 KOKX 230803
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
403 AM EDT MON OCT 23 2017

ANZ350-353-355-231615-
/O.EXT.KOKX.SC.Y.0094.171024T0000Z-171024T1000Z/
/O.NEW.KOKX.GL.A.0020.171024T1000Z-171025T1000Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
403 AM EDT MON OCT 23 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 PM THIS EVENING TO
6 AM EDT TUESDAY...
...GALE WATCH IN EFFECT FROM TUESDAY MORNING THROUGH LATE TUESDAY
NIGHT...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A GALE WATCH,
WHICH IS IN EFFECT FROM TUESDAY MORNING THROUGH LATE TUESDAY
NIGHT.

* WINDS AND SEAS...SOUTH WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT.
  GUSTS UP TO 35 KT TUESDAY AND TUESDAY NIGHT. SEAS 6 TO 11 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KT HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

ANZ330-335-338-340-345-231615-
/O.EXT.KOKX.SC.Y.0094.171024T0600Z-171024T1000Z/
/O.NEW.KOKX.GL.A.0020.171024T1000Z-171025T1000Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
403 AM EDT MON OCT 23 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 AM TO 6 AM EDT
TUESDAY...
...GALE WATCH IN EFFECT FROM TUESDAY MORNING THROUGH LATE TUESDAY
NIGHT...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A GALE WATCH,
WHICH IS IN EFFECT FROM TUESDAY MORNING THROUGH LATE TUESDAY
NIGHT.

* WINDS AND SEAS...SOUTH WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT.
  GUSTS UP TO 35 KT TUESDAY AND TUESDAY NIGHT. SEAS 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KT HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$
109 
WHUS71 KOKX 231953
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
353 PM EDT MON OCT 23 2017

ANZ350-353-355-240900-
/O.CON.KOKX.SC.Y.0094.171024T0000Z-171024T1000Z/
/O.CON.KOKX.GL.A.0020.171024T1000Z-171025T1000Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
353 PM EDT MON OCT 23 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 6 AM EDT TUESDAY...
...GALE WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH LATE
TUESDAY NIGHT...

* WINDS AND SEAS...SOUTH WINDS 20 TO 30 KT WITH POSSIBLE GUSTS UP
  TO 35 KT. SEAS 6 TO 11 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KT HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

ANZ330-335-338-340-345-240900-
/O.CON.KOKX.SC.Y.0094.171024T0600Z-171024T1000Z/
/O.CON.KOKX.GL.A.0020.171024T1000Z-171025T1000Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
353 PM EDT MON OCT 23 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 6 AM EDT
TUESDAY...
...GALE WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH LATE
TUESDAY NIGHT...

* WINDS AND SEAS...SOUTH WINDS 15 TO 25 KT WITH POSSIBLE GUSTS UP
  TO 35 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KT HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$
653 
WHUS71 KOKX 240824
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
424 AM EDT TUE OCT 24 2017

ANZ338-355-241630-
/O.UPG.KOKX.SC.Y.0094.000000T0000Z-171024T1000Z/
/O.NEW.KOKX.GL.W.0027.171024T0824Z-171025T0200Z/
/O.UPG.KOKX.GL.A.0020.171024T1000Z-171025T1000Z/
NEW YORK HARBOR-SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
424 AM EDT TUE OCT 24 2017

...GALE WARNING IN EFFECT UNTIL 10 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A GALE WARNING,
WHICH IS IN EFFECT UNTIL 10 PM EDT THIS EVENING. THE SMALL CRAFT
ADVISORY IS NO LONGER IN EFFECT. THE GALE WATCH IS NO LONGER IN
EFFECT.

* WINDS AND SEAS...SOUTH WINDS 20 TO 30 KT WITH GUSTS UP TO 40 
  KT. SEAS 6 TO 11 FEET ON THE OCEAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO
47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE
CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT
IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ330-335-340-345-350-353-241630-
/O.UPG.KOKX.SC.Y.0094.000000T0000Z-171024T1000Z/
/O.UPG.KOKX.GL.A.0020.171024T1000Z-171025T1000Z/
/O.NEW.KOKX.GL.W.0027.171024T0824Z-171025T1000Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
424 AM EDT TUE OCT 24 2017

...GALE WARNING IN EFFECT UNTIL 6 AM EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A GALE WARNING,
WHICH IS IN EFFECT UNTIL 6 AM EDT WEDNESDAY. THE SMALL CRAFT
ADVISORY IS NO LONGER IN EFFECT. THE GALE WATCH IS NO LONGER IN
EFFECT.

* WINDS AND SEAS...SOUTH WINDS 20 TO 30 KT WITH GUSTS UP TO 40 
  KT. SEAS 7 TO 12 FEET ON THE OCEAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO
47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE
CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT
IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this small craft advisory went out at Oct 22, 1:29 PM EDT, 2 hours 8 minutes earlier.

Area forecast discussion, Oct 22, 1:29 PM EDT, 2 hours 8 minutes before
Area Forecast Discussion
National Weather Service New York NY
129 PM EDT Sun Oct 22 2017

.SYNOPSIS...
Dry and warm the rest of today as high pressure pulls away from
the region. The weather then becomes rather unsettled for
Tuesday and Wednesday with potentially heavy rain. Relatively
strong gust winds are likely on Tuesday. Dry weather returns for
late week into the weekend.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Unseasonably warm and fair weather continue the rest of this
afternoon. Just some cirrus filtering sunshine, with temps
about 15 degrees above normal in the mid to upper 70s. Temps are
expected to fall short of records by a few degrees along the
coast, and several degrees for the NYC/NJ metro.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM MONDAY/...
Low level moisture increases tonight with a light SE flow.
Models suggest stratus moving in with better chances of at least
a broken deck occurring west of eastern LI and CT. This leads
to a partly to mostly cloudy Monday. There appears to be enough
isentropic and low level lift for a chance of a sprinkle in the
afternoon as there's significant subsidence above 800 hPa
causing stratocu to spread.

Highs will still range mostly 70-75.

&&

.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
NWP remains on track with a deep upper level trough with strong
meridional flow approaching the region Monday night as the jet
dives into the Southeast. The question that remains is the
timing of the very slow moving frontal passage. The GEFS has
about 10 members that support the slower deterministic ECMWF
timing. Thus, a good chance for rain to continue through
Wednesday especially on Long Island and CT.

Then, mainly dry weather is expected by Thursday night through
next weekend.

Winds are a potential issue Tuesday through Tuesday evening.
There is a low level jet ahead of the cold front and the models
have pretty good agreement with the 50-60 KT magnitude. Thinking
of gusts of 35 to perhaps 45 KT.

Have kept the TSTMs for Tue AFTN and Evening with potential for
long narrow CAPE.

&&

.AVIATION /17Z SUNDAY THROUGH FRIDAY/...
VFR through at least 06z Mon as high pres gradually moves east
through tonight.

S/SE winds 6-11 kt this afternoon with seabreeze enhancement at
coastal terminals.

Aft 06z tonight may start seeing indications of fog and/or
stratus development mainly away from the city terminals. Better
chance of stratus would hold off until Monday morning with
ceilings probably VFR or MVFR when it occurs.

.OUTLOOK FOR 18Z MONDAY THROUGH THURSDAY...
.Mon...VFR likely, chc MVFR cigs. S/SE G20 kt Mon aftn.
.Mon night-Tue...Potential period of S/SE G30-40 KT with LLWS
SSW 45-55kt@2kft for coastal terminals. MVFR/IFR developing in
-RADZ Mon night, continuing with SHRA and low prob/sparse TSRA
 Tue.
.Tue night-Wed...IFR possibly continues in SHRA Tue night, low
prob/sparse TSRA early evening, improving to MVFR and possibly
VFR by late Wed.
.Wed night-Thu...VFR, with iso-sct MVFR in SHRA.
.Fri...VFR.

&&

.MARINE...
Quiet conds on all waters through Mon as high pressure over the
area slowly shifts east. The pressure gradient will begin to
tighten on Mon as low pressure strengthens over the Great Lakes.
SCA conds are expected to develop Mon night with the potential
for gale force gusts Tue into Tue night, all waters. The gale
potential will depend on mixing over the waters, but should be
able to mix down 35-40kt forecast at 1000mb, especially over the
ocean. Winds just off the deck may be slightly weaker on the
non- ocean waters and gales may only occur with any heavier
showers/tstms.

Winds will slowly diminish from W to E Tue night, and the
progression of the front/LLJ will determine the end time for the
SCA/gale hazards. May need to keep headlines up into Wed for the
eastern waters. Seas on the ocean are forecast to remain above
5 ft through Thu, due to a SE swell from a good fetch around
the departing high. This could be overdone however.

&&

.HYDROLOGY...
Expect nuisance urban ponding late Tuesday into Wednesday,
especially across the NY Metro, Long Island and Southern CT.
Storm total of 1.5 to 3" now expected, but flash and river
flooding are not anticipated.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
NJ...None.
MARINE...None.

&&

SYNOPSIS...Tongue
NEAR TERM...Tongue
SHORT TERM...Tongue
LONG TERM...Tongue
AVIATION...JC
MARINE...24
HYDROLOGY...Tongue
Hazardous weather outlook, Oct 22, 4:15 AM EDT, 11 hours 22 minutes before
Hazardous Weather Outlook...CORRECTED
National Weather Service New York NY
415 AM EDT Sun Oct 22 2017

CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-231000-
Northern Fairfield-Northern New Haven-Northern Middlesex-
Northern New London-Southern Fairfield-Southern New Haven-
Southern Middlesex-Southern New London-Western Passaic-
Eastern Passaic-Hudson-Western Bergen-Eastern Bergen-Western Essex-
Eastern Essex-Western Union-Eastern Union-Orange-Putnam-Rockland-
Northern Westchester-Southern Westchester-New York (Manhattan)-Bronx-
Richmond (Staten Island)-Kings (Brooklyn)-Northwestern Suffolk-
Northeastern Suffolk-Southwestern Suffolk-Southeastern Suffolk-
Northern Queens-Northern Nassau-Southern Queens-Southern Nassau-
415 AM EDT Sun Oct 22 2017

This Hazardous Weather Outlook is for southern Connecticut,
northeast New Jersey and southeast New York.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches...warnings and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

ANZ330-335-338-340-345-350-353-355-231000-
Long Island Sound East of New Haven CT/Port Jefferson NY-
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
415 AM EDT Sun Oct 22 2017

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Today and Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Southerly gales are likely on Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches...warnings and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

Nearby

Small Craft Advisories in New York, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.